MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had an audio anomaly.The customer stated that the device was not making any sound when alarming.They did not hear beeps when the audio volume settings were saved.The device failed the audio test.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The pump passed the sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and dat at 0.08685 inches.Adjusted the audio options audio volume 1-5 and each setting functioned properly.However, the pump alarmed pump error 63 during the self test.Successfully downloaded history files and traces using thus.Successfully upload pump to carelink.Pump error 63 alarm (variableinfo = 03) was recorded and found in the formatted history file on: (b)(6) 2023 09:17:35.000.The keypad overlay was removed to perform visual inspection and found a broken trace on u1 keypad assembly.Pump error 63 alarm (variableinfo = 03) during self test was confirmed due to a broken trace on u1 keypad assembly.The pump was cut open to perform visual inspection and found corrosion on the pcba 1 and pcba 2.No corrosion or moisture damage found on the force sensor, motor and vibrator assembly noted.Please see below for pump errors/alarms noted 2 days prior to the event date 10-feb-2020 in the formatted history file.  sg calibration error (776) was recorded and found in the formatted history file on: (b)(6) 2020 09:29:09.000, (b)(6) 2020 11:29:44.000.Sensor expired alert (794) was recorded and found in the formatted history file on: (b)(6) 2020 16:29:15.000.The pump was programmed with a test guardian link (3) transmitter and a 240 mg/dl glucose sensor simulator.The pump connected successfully to the transmitter and displayed ¿transmitter connection successful¿.The pump communicated properly with glucose sensor simulator and displayed the calibrate your sensor alarm properly after completion of the warm up.The pump calibrated and displayed the programmed value of 239 mg/dl properly on the display graph.No sg calibration error, sensor expired alert or unexpected sensor errors or anomalies were noted during testing.The p-cap locks properly into the reservoir compartment; however, a cracked retainer was noted during testing.The following were noted during visual inspection: a pillowing keypad overlay, a keypad overlay texture damage and a scratched case.Retainer ring damage (a cracked retainer) was confirmed.Audio/vibrate anomaly/absence of alarm was not confirmed.However, pump error 63 alarm (variableinfo = 03) during self test was confirmed due to a broken trace on u1 keypad assembly.During visual inspection, corrosion was found on the pcba 1 and pcba 2.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
gerwin de graaff
ceiba norte ind. park #50 road
juncos 00777--386
8185464805
MDR Report Key9697724
Report Number3004209178-2020-68332
Device Sequence Number19302017
Product Code OZO
UDI-Device Identifier00763000101527
UDI-Public(01)00763000101527
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG2FK7D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer12/30/2023
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown